Customers from Singapore December 23rd, 2019

23.12.2019 Customers from #singapore Traveling to #osaka by Toyota HIACE 2019 with private driver Pick-up & Drop-off at hotel in #osaka OSAKA Tour [DRAFT] ITINERARY 09:00~10:00 Pick up at hotel and head to OSAKA Castle 10:00~12:00 Visit Osaka Castle 12:00~12:15 Head to Dotonbori/Shinsaibashi/Namba 12:15~16:45 Visit Dotonbori/Shinsaibashi/Namba + Lunch 16:45~17:00 Head to Hilton Osaka Umeda andContinue reading “Customers from Singapore December 23rd, 2019”

Customers from Singapore December 21st, 2019

21.12.2019 Customers from #singapore Traveling to #kyoto by Toyota HIACE 2019 with private driver Pick-up & Drop-off at hotel in #osaka [DRAFT] ITINERARY 09:00~10:30 Pick up at hotel and head to KYOTO Arashiyama 10:30~12:00 Visit Arashiyama (Bamboo Forest, Togetsu Bridge, Tenryu-ji Bridge, Sagano Train) 120:00~13:30 Lunch 13:30~14:00 Head to Kinkakuji – The Golden Pavilion 14:00~14:40Continue reading “Customers from Singapore December 21st, 2019”

Customers from Singapore December 12th, 2019

10.12.2019 Customers from #singapore Traveling to #kyoto by Toyota HIACE 2019 Pick-up & Drop-off at hotel in #osaka DAY3 DEC.10, 2019 KYOTO Tour [DRAFT] ITINERARY 09:00~10:15 Pick up at hotel in OSAKA and head to KYOTO Arashiyama 10:15~12:00 Visit Arashiyama (Bamboo Forest, Togetsu Bridge, Tenryu-ji Bridge, Sagano Train) 12:00~13:00 Lunch 13:00~13:30 Head to Kinkakuji –Continue reading “Customers from Singapore December 12th, 2019”

Customers from Singapore December 4th, 2019

04.12.2019 Customers from #singapore Traveling to #kobe by Toyota HIACE 2019 Pick-up & Drop-off at hotel in #osaka DAY1 KOBE Tour [DRAFT] ITINERARY 09:00~09:10 Pick up at hotel in KOBE and head to Kitanocho-Cho 09:10~10:10 Visit Kitanocho-Cho <60 Minutes> 10:10~10:20 Head to Kobe Herb Garden 10:20~12:00 Take Nunobiki Ropeway and visit Herb Garden <100 Minutes>Continue reading “Customers from Singapore December 4th, 2019”

Customers from Singapore and Indonesia December 2nd, 2019

02.12.2019 Customers from #singapore and #indonesia Traveling to #nara and #kyoto by Toyota HIACE 2019 Pick-up & Drop-off at hotel in #osaka [DRAFT] ITINERARY 08:00~09:00 Pick up at hotel in OSAKA & Head to NARA 09:00~10:30 Visit Todaiji Temple and Nara Deer Park <90 Minutes> 10:30~12:00 Head to KYOTO 12:00~13:00 Lunch <60 Minutes> 14:00~15:00 KimonoContinue reading “Customers from Singapore and Indonesia December 2nd, 2019”